# SDR AALA20040187

- Difficulty date: February 4, 2004
- Submitted: February 6, 2004
- Operation: Air carrier
- Aircraft: N394AN
- Make and model: Boeing 767323
- Aircraft serial: 29431
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

MIA INFLIGHT, THREE AND ONE HALF HOURS INTO FLIGHT SMELLED BURNING SMELL AND NOTICED SMOKE COMING FROM UNDER THE GLARESHIELD.  TURNED OFF UTILITY BUSSES AND RECIRCULATING FANS AND SMOKE DISSIPATED.  NO EICAS OR OTHER INDICATIONS.  REMAINDER OF FLIGHT WAS NORMAL.  FOUND FORWARD EXHAUST FAN FAULTING BREAKER.  REPLACED FORWARD EXHAUST FAN.  SYSTEM GROUND CHECKED NORMAL OPERATIONS.
